# SDR 99FDEA00325

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19890
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Condition: Inop
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

99-201 - AFT RAISING LAND GEAR HANDLE ALL 3 UNSAFE RED LIGHTS REMAIN ON.  RERACKED LAND GEAR ACCESSORY UNIT, CYCLED LT MLG DOWNLOCK SWITCH, OPS CK NORM PER 727-100 M/M 32-62-001-4.
